Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Downers and sleeping pills > Benzodiazepines
Mark Forums Read
Register Tags

Notices

Benzodiazepines All about benzodiazepines (downers)

 
Thread Tools
  #1  
Old 26-05-2011, 05:27
gbmike99 gbmike99 is offline
Banned
 
Join Date: 25-09-2008
26 y/o Male from United States
Posts: 19
gbmike99 is learning how to become a psychonaut.
Tapering off clonazepam

SWIM has been taking 0.5-1 mg clonazepam at night for insomnia for 2.5 months or so, an average of 4 nights per week, and about 60 mg total over that time period. Last Friday, SWIM had a nightmare experience drinking a beer after a 1mg dose that along with increasingly not liking the spaced out feeling during the day anymore has caused him to really want to stop taking benzos. SWIM has read a taper is best to stop and is calling his doc tomorrow for a recommendation. SWIM hadn't taken any for 4 days until 0.25 tonight because his mind was racing with paranoidish thoughts, but feels much better now.

My buddy SWIM understands his doctor is the best source of advice and will take his advice close to heart, but wonders if anyone has any suggestions as to a safe time he can taper off his dose while getting off completely as quickly as possible. SWIM is thinking .25 for 4 more days or so then .125 for 4 more.

Last edited by Phenoxide; 04-09-2011 at 19:04. Reason: thread restored
  #2  
Old 26-05-2011, 06:42
Pain Hurts Pain Hurts is offline
Mercury Member
 
Join Date: 11-02-2011
Male from Canada
Posts: 576
Pain Hurts needs to UTFSE some more before posting.
Re: tapering off clonazepam

From the research and other posts here it is best to taper slowly, and it depends on your bodies reaction too, we are all different !!

Looks like you may be very sensitive to the WD's and ask your doc what he or she thinks is the best way to proceed. Be safe. And search out the forum as there are many many excellent real life stories here. They have helped me make sense of stuff I did not know anything about , or little for that matter.

I too think my recent nightmares and messed up mood is a result of not taking any for a week. I have been on them almost daily for 1.5yrs!!
  #3  
Old 08-06-2011, 17:46
moke64916 moke64916 is offline
Newbie
 
Join Date: 05-10-2010
24 y/o Male from USA - Texas
Posts: 99
moke64916 needs to post very carefully to avoid a ban by negative reputation.
Points: 64, Level: 1 Points: 64, Level: 1 Points: 64, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: tapering off clonazepam

You weren't on klonopin long enough to get any withdrawal symptoms. You'll be fin just going off cold turkey. But if you take it specifically for insomnia, you might get a rebound effect of insomnia. But that's it. Your on such a low lose that a taper is not nessecary.

Post Quality Evaluations:
Completely unsafe advice, as cold turkey from any benzo could be dangerous.
  #4  
Old 08-06-2011, 17:51
missparkles missparkles is offline
Platinum Member & Advisor
 
Join Date: 02-06-2009
Female from United Kingdom
Posts: 5,642
missparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond reputemissparkles is a true resource and beyond repute
Points: 15,418, Level: 18 Points: 15,418, Level: 18 Points: 15,418, Level: 18
Activity: 7.5% Activity: 7.5% Activity: 7.5%
Re: tapering off clonazepam

Anyone who has been taking benzo's regularly for roughly 4-6 weeks should follow their doctors advice, as they could suffer from W/D seizures. As has been said already, if you're sensitive to these things they can easily occur.

Never try to rush it. Much better to be safe than extremely sorry.

Sparkles.
  #5  
Old 09-06-2011, 16:45
reef88 reef88 is offline
Silver Member
 
Join Date: 07-02-2011
Male from Earth
Posts: 1,409
reef88 is on the way upreef88 is on the way upreef88 is on the way upreef88 is on the way up
Points: 1,591, Level: 6 Points: 1,591, Level: 6 Points: 1,591, Level: 6
Activity: 20.5% Activity: 20.5% Activity: 20.5%
Re: tapering off clonazepam

Tapering down should be done for at least 5-6 days maybe even up to 8 days each time the dosage is lowered.

reef88 added 1 Minutes and 17 Seconds later...

Quote:
Originally Posted by reef88 View Post
Tapering down should be done for at least 5-6 days maybe even up to 8 days each time the dosage is lowered.
If SWIY is going .25 he should do it for maybe 6-8 days to be safe and then switch to .125.

These doses are very low so WD's shouldn't be noticeable.

Last edited by reef88; 09-06-2011 at 16:45. Reason: Automerged Doublepost
  #6  
Old 09-06-2011, 16:50
Neznam Neznam is offline
Silver Member
 
Join Date: 12-12-2009
26 y/o Male from Canada
Posts: 485
Neznam is captain of the psychonauts.Neznam is captain of the psychonauts.Neznam is captain of the psychonauts.
Re: tapering off clonazepam

Yes about 1 week with each dose lowered or if this is still too soon, as it seems you are sensitive, 2 weeks can be take too. The main thing to do is being slow and steady. Perhaps changing from Clonazepam to Diazepam would be a smoother way to taper. Since Diazepam come in 2mg pills and are easier to taper with. .5mg Clonazepam = 10mg Diazepam. Each week going down by 1mg would be just about right.

Again its all up to your doctor, but it might show respect from him, seeing how dedicated you are coming off of them and the research you've been doing.
  #7  
Old 19-06-2011, 14:39
moke64916 moke64916 is offline
Newbie
 
Join Date: 05-10-2010
24 y/o Male from USA - Texas
Posts: 99
moke64916 needs to post very carefully to avoid a ban by negative reputation.
Points: 64, Level: 1 Points: 64, Level: 1 Points: 64, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: tapering off clonazepam

Swim should call his doctor. The doctor will taper you off of them. Safest way is to decrease by .25 mg per week.

Share this on:

Tags
clonazepam, klonopin, taper, tapering

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
Clonazepam Wanderer Drug Articles 5 20-04-2014 13:16
Clonazepam Wiki Discussion Wanderer Wiki Discussions 16 13-02-2011 01:33
Experiences - Clonazepam Interference With The LSD Effects? Wanderer LSD Discussions 5 08-08-2010 20:02
Clonazepam medical use then the withdrawal Hello Downers addiction 1 23-01-2008 07:50

» New Threads
Question on Vyvanse and Poison Ivy...
Last post by AlteredEnthusiasm
1 Replies, 64 Views
Potentiating Buprenorphine
Last post by mygreenbic
16 Replies, 30,251 Views
Boyfriend has turned psychotic...
Last post by poonja
3 Replies, 176 Views
Longest you've stayed up on a...
Last post by laron16
2 Replies, 134 Views
Can people offer suggestions on...
Last post by AlteredEnthusiasm
1 Replies, 63 Views
Today I Legally Purchased Cannabis...
Last post by Phungushead
0 Replies, 44 Views
Would you define methadone as...
Last post by Opiate lover27
66 Replies, 20,744 Views
Anyone else have effects like this...
Last post by greeny1
0 Replies, 25 Views
The cycle
Last post by curiousonlooker
3 Replies, 115 Views
Gabapentin will be your saving...
Last post by vicodena norcal
15 Replies, 1,216 Views
» New Wiki Articles
GHB
NET

Sitelinks: Information:

All times are GMT +1. The time now is 04:00.


Copyright: SIN Foundation 2003 - 2014, All rights reserved